# SDR CA190423013

- Difficulty date: April 19, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: MM67035121
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) SURFACE CORROSION HAS BEEN BLENDED FROM THE UPPER SURFACE OF STRINGER 17L AT THE AFT CARGO DOOR OPENING. (TC# 20190423013)
